# SDR SCNA20240310116

- Difficulty date: October 24, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8
- Aircraft serial: 40252
- Aircraft time: 41,898 hours, 16,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f-500h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74692 NR00038: INITIAL INSPECTION: CRACKED ANGLES BTW FRAME AND INTERCOSTAL, (4 EAS) BTW STA 500F TO 500 H & S-26R AND (1 EA) ON STA 500H & S-26L AT FORWARD CARGO COMPARTMENT - - RESOLUTION: SUMMARY: NEW ANGLES WERE INSTALLED PER B737-800 SRM 51-40-02-0G-0 PARAGRAPH 4.B AND SRM 51-40-02-0G-0
